# SDR C2XA02TY184

- Difficulty date: December 19, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 7,532 hours, 5,334 cycles
- System (JASC): 5755 · Spoilers
- Part: Speed Brake
- Part number: 14568750415
- Part serial: 179
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection, composite damage was found to leading edge of left speed brake. Maintenance repaired the damage. I/A/W-EC5750-01190. The repair was satisfactory and the aircraft was released to service.
